MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E7506-
Medical Device Problem Codes Difficult to Remove (1528); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Burn(s) (1757); No Known Impact Or Consequence To Patient (2692); Partial thickness (Second Degree) Burn (2694)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after an atrial fibrillation ablation, a patient found to have grounding pad site burn.It was noted that the integrated precision lab did not use a fluoroscopy.Also noted that the customer was using a flexibility catheter, 3.5 mm irrigated tip.The returned patch was placed 1 inch right of the spine at the apex of scapula.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after an atrial fibrillation ablation, a patient had found to have grounding pad site second degree burn.Topical ointment was applied on the burn site.The return patch was placed 1 inch right of the spine at the apex of scapula.It was noted that the integrated precision lab did not use a fluoroscopy.Also noted that the customer was using a flexibility catheter, 3.5 mm irrigated tip with intracardiac echocardiography the entire procedure.Generator setting of 30-50 w.No further information available at this time.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7767895
Report Number1717344-2018-01054
Device Sequence Number1319943
Product Code GEI
UDI-Device Identifier10884524000985
UDI-Public10884524000985
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K822572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE7506-
Device Catalogue NumberE7506-
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer08/20/2018
08/08/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date09/06/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;